| Catalog Number |
305487 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd sharps disposal lid did not close.The following information was received by the initial reporter with the verbatim: one claw on the lid did not hang on.When trying to close the lid, one of the claws did not engage.